# SDR ASAA2015042311492

- Difficulty date: April 23, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 29,546 hours, 8,843 cycles
- System (JASC): 4990 · APU Oil System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU BLUE "MAINT" LIGHT ILLUMINATED. GROUNDED - YES. ACCOMPLISHED APU BITE TEST, SHOWS LOW OIL QUANTITY FAULT AND FAULT CLEARED. APU OIL QUANTITY SHOWS FULL. RAN APU NO "MAINT" BLUE LIGHT ILLUMINATED. OK FOR SERVICE.
